# SDR IPXA2024110342655

- Difficulty date: November 2, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 106,935 hours, 21,621 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Chain
- Part number: SK1186332
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L 1 DOOR EMERGENCY PNEUMATIC AIR MOTOR CHAIN FOUND BROKEN AND LAYING ABOVE OVERHEAD PANELS. REPLACED L1 DOOR EMERGENCY AIR MOTOR CHAIN IAW AMM 52-11-02. OPS NORMAL, NO FURTHER DEFECTS NOTED
